MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET
Catalog Number AC315
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 12 in (30 cm) appx 1.6 ml, ext set w and 3-gang nanoclave stopcock w and nanoclave, spin luer: it was reported that nanoclave broke and manifold became disconnected from patient.There was a patient involvement but no patient harm.

Brand Name
12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25747543
Report Number9617594-2026-00795
Device Sequence Number21465660
Product Code FMG
UDI-Device Identifier00887709121379
UDI-Public(01)00887709121379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown